Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Aspirin

Excedrin PM Headache Pain Reliever/Nighttime Sleep-Aid Caplets, 24 ea (Pack of 2)


Excedrin PM Headache Pain Reliever/Nighttime Sleep-Aid Caplets, 24 ea (Pack of 2) by Excedrin at HQ Health Blogs. MPN: 296961. Hurry! Limited time offer. Offer valid only while supplies last. For nighttime headaches offer a triple action formula with two pain relievers and a sleep


Product Description

For nighttime headaches offer a triple action formula with two pain relievers and a sleep aid.

Features & Highlights

  • PM HEADACHE RELIEF
  • NON HABIT FORMING
  • 24 - CAFFEINE FREE CAPLETS
  • ACETAMINOPHEN, ASPIRIN, AND DIPHENHYDRAMININE CITRATE
  • TRIPLE ACTION FORMULA

Additional Information

Manufacturer:GlaxoSmithkline
Brand:Excedrin
Part Number:296961
Publisher:GlaxoSmithkline
Studio:GlaxoSmithkline
MPN:296961
Package Weight:0.2 pounds
Package Size:4.3 x 1.9 x 1.9 inches

Excedrin PM Headache Pain Reliever/Nighttime Sleep-Aid Caplets, 24 ea (Pack of 2) by Excedrin

Buy Now:
Excedrin PM Headache Pain Reliever/Nighttime Sleep-Aid Caplets, 24 ea (Pack of 2)

Brand: Excedrin
4.4 out of 5 stars with 26 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$11.40


Quantity:  

 


View More In Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Excedrin, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


Generic, Compare to the Active Ingredients in Excedrin Extra Strength Pain Relief, 50x2 Tablets
By Prime Aid
mpn: 01468, ean: 0655708014684,
2 tablets in a travel size individually sealed packet. Maximum strength pain relief. Compare to the active ingredients in Excedrin® Extra Strength....

Berkley Jensen Low Dose Safety Coated Aspirin, 81 mg, 500 ct.
By Berkley and Jensen
mpn: Berkley Jensen, ean: 0607169091353,
Berkley Jensen Low Dose Safety Coated Aspirin 81 mg is for temporary relief of minor aches and pains or as recommended by your doctor....

Extra Strength Non-Aspirin, 500mg, PK100
By Medi-First
mpn: 80433,
' Extra Strength Non-Aspirin, Tablet, Count 50 x 2, Package Type Packet, Size 500mg, Flavor None, Formula Acetaminophen, Includes Spanish Labeling Where Possible, Package Quantity 100 '...

Stanback Headache Powder Size 50ct Stanback Headache Powder 50ct
By Stanback
mpn: PPAX1185155, ean: 0042037103620,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 3 Retail PackageProduct of Stanback. Pack of 3. ...

BC Aspirin Fast Pain Relief Powder, 50 Count (Pack of 2)
By BC
mpn: TRTAZI11A, ean: 0760488351024,
Fast Pain Relief;Temporary relief of minor body aches/fever;Pain Reliever, Fever ReducerBC Aspirin Fast Pain Relief Powder, 50 Count (Pack of 2). Pack of 2. ...

Bayer Chewable Low Dose Aspirin Tablets 81 mg-Cherry-36 ct. (Pack of 6)
By Bayer
mpn: SP-15126,
Aspirin...

Bayer Extra Strength Back & Body Caplets 500mg, 100-Count Caplets
By Bayer
mpn: B001G7QQAY, ean: 0312843510517,
Fast, Safe Pain Relief. Safely relieves tough pain Coated for easier swallowing Ask you doctor about the benefits of other Bayer® Aspirin productsFor temporary relief of backache pain and muscle aches. Safely relieves tough pain. Coated for easier...

Bayer Aspirin Regimen Low Dose 81mg Enteric Coated Tablets, 32-Count (Pack of 6)
By Bayer

BC Headaches Formula Pain Reliever Powders - 50 ct, Pack of 4
By B&C
mpn: ME10399, ean: 0042037103736,
pack of 4 (101302)...

Equate Low Dose Aspirin Pain Reliever, 500 Count
By Equate
ean: 0681131027076,
For the temporary relief of minor aches and pains or as recommended by your doctor.Compare to Bayer Low Dose Aspirin Active Ingredient. Aspirin Regimen. 81mg 500 Enteric Coated Tablets. ...



Privacy Policy / Terms of Service
© 2019 - hqhealthblogs.com. All Rights Reserved.